Asplund, E.: Fréchet differentiability of convex functions, Acta Math.
121 (1968), 31–47.
Borwein, J. M. and Ioffe, A. D.: Proximal analysis in smooth spaces, CECM Research Report 93–04, 1993, Set-Valued Analysis
4 (1996), 1-24.
Borwein, J. M., Mordukhovich, B. S. and Shao, Y.: On the equivalence of some basic principles in variantional analysis, CECM Research Report 97–098, 1997.
Borwein, J. M. and Preiss, D.: A smooth variational principle with applications to subdifferentiability and to differentiability of convex functions, Trans. Amer. Math. Soc.
303 (1987), 517–527.
Borwein, J. M., Treiman, J. S. and Zhu, Q. J.: Partially smooth variational principles and applications, CECM Research Report 96–088, 1996.
Borwein, J. M. and Zhu, Q. J.: Viscosity solutions and viscosity subderivatives in smooth Banach spaces with applications to metric regularity, CECM Research Report 94–12, 1994, SIAM J. Control Optim.
34 (1996), 1586-1591.
Clarke, F. H.: Lecture Notes in Nonsmooth Analysis, unpublished.
Clarke, F. H. and Ledyaev, Yu. S.: Mean value inequalities in Hilbert space, Trans. Amer. Math. Soc.
344 (1994), 307–324.
Clarke, F. H., Ledyaev, Yu. S., Stern, R. J. and Wolenski, P. R.: Nonsmooth Analysis and Control Theory, Graduate Texts in Mathematics, Vol. 178, Springer-Verlag, New York, 1998.
Deville, R., Godefroy, G. and Zizler, V.: Smoothness and Renormings and Differentiability in Banach Spaces, Pitman Monographs and Surveys in Pure and Applied Mathematics, No. 64, Wiley, New York, 1993.
Deville, R. and Haddad, E. M. E.: The subdifferential of the sum of two functions in Banach spaces, I. First order case, Convex Analysis
3 (1996), 295–308.
Deville, R. and Ivanov, M.: Smooth variational principles with constraints, Arch. Math. (Basel) 69 (1997), 418–426.
Ekeland, I.: Nonconvex minimization problems, Bull. Amer. Math. Soc.
1 (1979), 443–474.
Fabian, M.: Subdifferentiability and trustworthiness in the light of a new variational principle of Borwein and Preiss, Acta Univ. Carolinae
30 (1989), 51–56.
Ioffe, A. D.: On subdifferentiability spaces, Ann. New York Acad. Sci.
410 (1983), 107–112.
Ioffe, A. D.: Calulus of Dini subdifferentials of functions and contingent coderivatives of set-valued maps, Nonlinear Anal.
8 (1984), 517–539.
Ioffe, A. D.: Proximal analysis and approximate subdifferentials, J. London Math. Soc.
41 (1990), 175–192.
Ioffe, A. D. and Rockafellar, T. R.: The Euler and Weierstrass conditions for nonsmooth variational problems, Calc. Var.
4 (1996), 59–87.
Kruger, A. Y. and Mordukhovich, B. S.: Extremal points and Euler equations in nonsmooth optimization, Dokl. Akad. Nauk BSSR
24 (1980), 684–687.
Mordukhovich, B. S.: Maximum principle in problems of time optimal control with nonsmooth constraints, J. Appl. Math. Mech.
40 (1976), 960–969.
Mordukhovich, B. S.: Metric approximations and necessary optimality conditions for general classes of nonsmooth extremal problems, Soviet Math. Dokl.
22 (1980), 526–530.
Mordukhovich, B. S.: Generalized differential calculus for nonsmooth and set-valued mappings, J. Math. Anal. Appl.
183 (1994), 250–288.
Mordukhovich, B. S. and Shao, Y.: Extremal characterizations of Asplund spaces, Proc. Amer. Math. Soc.
124 (1996), 197–205.
Mordukhovich, B. S. and Shao, Y.: Nonconvex differential calculus for infinite dimensional multifunctions, Set-Valued Analysis
4 (1996), 205–236.
Mordukhovich, B. S. and Shao, Y.: Nonsmooth sequential analysis in Asplund spaces, Trans. Amer. Math. Soc.
348 (1996), 1235–1280.
Rockafellar, R. T.: Proximal subgradients, marginal values, and augmented Lagragians in nonconvex optimization, Math. Oper. Res.
6 (1981), 424–436.
Phelps, R. R.: Convex Functions, Monotone Operators and Differentiability, Lecture Notes in Mathematics 1364, Springer-Verlag, New York, Berlin, Tokyo, 1988, Second Edition 1993.
Vanderwerff, J. and Zhu, Q. J.: A limiting example for the local ‘fuzzy’ sum rule in nonsmooth analysis, CECM Research Report 96–083, 1996, to appear in Proc. Amer. Math. Soc.
Zhu, Q. J.: Clarke-Ledyaev mean value inequality in smooth Banach spaces, CECM Research Report 96–78, 1996, to appear in Nonlinear Anal.
Zhu, Q. J.: Subderivatives and applications, in: Proceedings of International Conference on Dynamical Systems and Differential Equations, Springfield, MO, May 29–June 1, 1996.